# SDR SIMA20120722008

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 24,398 hours, 17,913 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3640, CREW REPORTED A RIGHT ENGINE BLEED CAUTION ON ENGINE START WHILE USING EXTERNAL AIR ACFT POWER.   STRONG ODOR WAS ASSOCIATED WITH MESSAGE.  CHECKLIST COMPLIED WITH IN AOM VOL 1.   AIRCRAFT REMOVED FROM SERVICE.  PERFORMED SEVERAL STARTS (4L) WITH EXTERNAL AIR IAW GHC.  STARTED NORMAL AS WELL AS THE OPS CHECK OF THE BLEED SYSTEM (ENG) PER AMM 36-11-01.  OPS CHECKED GOOD, NO ODOR OR ANY FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
